Jacobi structures on affine bundles

  1. Grabowski, J. 1
  2. Iglesias, D. 2
  3. Marrero, J.C. 3
  4. Padrón, E. 3
  5. Urbański, P. 4
  1. 1 Institute of Mathematics
    info

    Institute of Mathematics

    Varsovia, Polonia

    GRID grid.425010.2

  2. 2 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  4. 4 University of Warsaw
    info

    University of Warsaw

    Varsovia, Polonia

    GRID grid.12847.38

Journal:
Acta Mathematica Sinica, English Series

ISSN: 1439-8516

Year of publication: 2007

Volume: 23

Issue: 5

Pages: 769-788

Type: Article

Export: RIS
DOI: 10.1007/s10114-005-0716-0 SCOPUS: 2-s2.0-34247139659 GOOGLE SCHOLAR
Data source: Scopus